[ibogaine] If you dose yourself, here is what you should do

crownofthorns at hushmail.com crownofthorns at hushmail.com
Sun Feb 23 22:13:07 EST 2003



I'm going to word what I say carefuly because I don't want to offend anyone by accident and nothing I'm saying has anything to do with the skill of doctors from one country or another. I also want to make sure I put across what I mean to say, I have to give this more thought then others who can write 50 paragraphs without setting off any bombs, hi patrick ;-)

I think what Marc does is very honorable bro. Not only does he help people for free but he gives out and shares his info. I don't see anyone else doing that as has been mentioned here before. 

I don't set out to knock anyone and think everyone should get help in any way that is best for them but Marko posted a message that was very sarcastic and full of Patrickisms and mindvox quotes 'FoLloW the yELloW BrIcK RoaD' and mixed upper and lowercase and all this and I don't know what he really meant. What I read was sarcasm.

As someone who dosed ibogaine on my own and am much happier for it I think that some of what you are doing is just the pot calling the kettle black. Mash may spread FUD about how nobody else knows what they are doing or she knows more and maybe she does. But taking this from your own web site, you do exactly the same thing.

'There are individuals who advertise on the internet and they might charge less for their treatment but you need to be aware that they administer treatment in hotel rooms, have no formal training in handling emergencies and might be reluctant to take a patient with complications to the ER.'

And followed by a stab as Mash without naming her 'The Ibogaine Association is the most active program with the greatest number of patients per month. Our goal is to provide safe treatment in a comfortable environment, accessible and at a reasonable price. There are no hidden costs with our program. Licensed physicians with extensive experience administering ibogaine are constantly present and supervising the treatment. Beware of ibogaine treatment centers that talk negatively about their colleagues, or use scare tactics to get you into their program. Some centers are overly expensive, so listen to what they say with skepticism, as the advice from these "experts" will not be objective. There are other treatment providers advertising on the Internet who do not administer ibogaine under medical supervision. Our main interest is to help as many people as possible, by making this new treatment financially reasonable and by providing adequate medical care.'

Bro I have no doubt you all want to help people, but you don't do anything different from Mash. You run a business and detox people with ibogaine. If a gram costs less then $200, where does the other $3,000 you want for treatment go to? Mash can explain where $10,000 or more goes with all the people she hires and extra costs she has, but what is it that you do? 

I know people who have detoxed with you all, you aren't putting people on heart monitors so how do you even know if something is happening unless they tell you? 

Telling people that if they do not take ibogaine under medical supervision they should not take it, is not right. Warning that they might be better off with it is something else. And this message has nothing at all to do with doctors from one country or another one, it is written to reply to exactly what you said and exactly what you advertise on your web site which is by the way the only ibogaine web site running commerical ads.

Peace out,
Curtis


On Sun, 23 Feb 2003 18:37:35 -0800 Randy Hencken <randyhencken at hotmail.com> wrote:
>Marc,
>
>I am glad to see you share your advice and experience.  However,
> I feel that 
>it is irresponsible to assure someone that they "will be OK".  We 
>all know 
>that ibogaine is not inherently safe, hence ibo related fatalities. 
> Marko's 
>posting on the other list is honest.  If you do ibo on your own 
>you are 
>taking your life into your own hands.  Weigh that risk carefully. 
> At the 
>same time, if you are a street drug user you are taking your life 
>into your 
>own hands.  Using street dope is probably equally as dangerous as 
>doing ibo 
>without experience.  But if you re not doing street dope and you 
>are in a 
>treatment program (i.e. methadone) it is best to proceed to ibo 
>with 
>patience and caution and to eliminate as many risks as possible. 
> 
>Complications can happen, be willing and prepared to call for emergency 
>help 
>if necessary.  Better yet do ibo under professional care.
>
>Randy Hencken
>Ibogaine Association
>
>
>
>
>>From: MARC <marc420emery at shaw.ca>
>>Reply-To: ibogaine at mindvox.com
>>To: ibogaine at mindvox.com
>>Subject: [ibogaine] If you dose yourself, here is what you should 
>do
>>Date: Sun, 23 Feb 2003 18:02:31 -0800
>>
>>You should take 4,500 - 5,000 mg of INDRA extract.
>>
>>Take a 300 mg. test dose in gel cap at hour 0. Do not eat anything 
>for the
>>12 hours previous to taking the test dose. Drink plenty of water 
>and herbal
>>(but not green or black tea, and certainly not coffee, caffeine-
>oriented
>>drinks, or alcohol) tea in the 12 hours prior to the test dose.
>>
>>Have a bedroom to lie down in, completely dark. All windows should 
>be
>>covered. Get comfortable pajamas on. DO NOT USE incense or any 
>burning item
>>(no fireplaces, candles, frying foods, etc.) at anytime during 
>the iboga
>>experience.
>>
>>You cannot fix, use or take any drug whatsoever for the 24 hours 
>prior to
>>test dose (excepting insulin and essential non-addictive substances 
>not
>>related to your iboga).
>>
>>Have a bottle of water at your side with a mouth sized opening.
>>
>>At 0 hour plus 30 minutes, take 100 mg. of Gravol.
>>At one hour, if you feel normal, comfortable, and feeling 'slightly 
>up',
>>then the test dose confirms you have no bad reaction from the liver.
>>At one hour, ten minutes, take a series of gel caps for the remaining 
>dose,
>>in your case 5,000 mg., so the remaining dose is 4,700 mg, in about 
>8 - 10
>>capsules. Drink at least one and a half glasses of water to take 
>those
>>capsules.
>>
>>If you are overweight and you eat crap alot, you will have nausea 
>more
>>upsetting than a thin, wiry person, but as long as you hydrate 
>(your 
>>sitters
>>job is to browbeat you into drinking water after a vomitting), 
>the 
>>vomitting
>>is not a negative, it just is, and its part of your detox. Most 
>of my
>>patients don't throw up after Gravol, but the big guys do, especially 
>the
>>crack cocaine users. You are probable OK, but your stomach tissues 
>are soft
>>in all likelihood, so you are more likely to respond to the high 
>acidity of
>>the iboga extract.
>>
>>You'll get through it.
>>
>>You'll need to get up and pee about 2 - 6 times during your visualization
>>period, which will begin at Zero Hour (test dose) plus Two hours,
> thirty
>>minutes. You must get up like a robot, a very slow robot, otherwise 
>you 
>>will
>>experience ataxia, which, your body is going to be off balance,
> and like 
>>sea
>>sickness, the motion of your head should be stiff and slow, otherwise 
>you
>>will bring on further nausea. This is important, MOVE SLOWLY if 
>you have to
>>move.
>>
>>You will visualize for 6 - 30 hours. You may, at the time, not 
>really know
>>what the hell is going on, you won't be able to talk about it while 
>it is
>>happening, in fact, it will only start to be clear in about 72 
>hours, long
>>after visualization has passed. However, your withdrawl and feeling 
>of
>>addiction will be over at ZERO hour plus three hours. It will seem 
>like a
>>miracle to anyone observing, but you will be deeply into the iboga 
>world 
>>and
>>unaware of those earthbound things, even that you are no longer 
>addicted, 
>>no
>>longer going through withdrawl (if you follow my instructions, 
>your main
>>dose begins after you are aware of opiate withdrawl happening).
>>
>>Anything more I can tell you, if you would like to know.
>>
>>Marc Emery
>>Iboga Therapy House
>>
>>----- Original Message -----
>>From: "Søren Løvfelt" <isl46726 at image.dk>
>>To: <ibogaine at mindvox.com>
>>Sent: Sunday, February 23, 2003 3:04 PM
>>Subject: Re: [ibogaine] Re:Marc
>>
>>
>> > Hi Marc
>> > Thanks for responding to this.
>> > My bodywight is about 85 kilo,and the last 2 months,I have been 
>on 60 mg
>> > Methadone,and some Oxycodone,100-200 mg a day,and 10 mg Valium.
>> > Thank God I went down from 100 mg Methadone,to 60,but I dont 
>know how 
>>much
>> > this will help.
>> > I know Methadone is a different animal than say Heroin.
>> > Thanks for your help Marc.:o)
>> > Soren
>> > ----- Original Message -----
>> > From: "MARC" <marc420emery at shaw.ca>
>> > To: <ibogaine at mindvox.com>
>> > Sent: Sunday, February 23, 2003 9:47 PM
>> > Subject: Re: [ibogaine] Re: Hello......
>> >
>> >
>> > > Soren, give me your body weight, frequency of drug use and 
>drugs used 
>>in
>> > the
>> > > last two months. You should use the Indra extract. I will 
>tell you 
>>what
>> > you
>> > > can expect. An experienced sitter would be great, but if you 
>have
>>someone
>> > > who knows what to expect, who is alert, you will be OK.
>> > >
>> > > Marc Emery
>> > > Iboga Therapy House




Concerned about your privacy? Follow this link to get
FREE encrypted email: https://www.hushmail.com/?l=2 

Big $$$ to be made with the HushMail Affiliate Program: 
https://www.hushmail.com/about.php?subloc=affiliate&l=427



More information about the Ibogaine mailing list